MAUDE Adverse Event Report: VENCLOSE, INC. VENCLOSE EVSRF CATHETER; VENOUS CATHETER

VENCLOSE, INC. VENCLOSE EVSRF CATHETER; VENOUS CATHETER
Catalog Number VC10A256F100
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
A patient underwent a radio frequency ablation procedure using the venclose catheter.It was reported that during the procedure, the generator screen displayed a red x popped up.The procedure was completed using another catheter.There was no reported patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: four vcrf 100cm catheters were received for evaluation but 3 three samples (samples 1,2, 4) were investigated under this complaint.Sample 1 appeared clean, though multiple kinks were noted throughout the catheter shaft.Sample 2 showed residue throughout the handle and had a kink on the catheter shaft.Sample 4 had slight residue throughout the handle, and no anomalies were observed.The kinks observed in sample 1 and sample 4 likely occurred due to the manner in which the device was packaged for return.Therefore, the kinks are considered as incidental.During the visual evaluation and opening the handle in all the samples, all wires were found to be intact and in the correct location.Both the batteries were present within the battery holder.When the original batteries were removed in all the samples, the batteries and its pads appeared to be clean and in uv inspection, no anomalies were noted.While sample 4 displayed slight glow anomalies on the proximal battery pad only.Therefore, the slight glowing anomalies noted on the proximal battery pad in sample 4 will be considered incidental because it does not interfere with the functioning of the catheter.Catheter was plugged into 3.17sw generator (s/n (b)(6)) has received with original batteries and remained on the home screen (venclose logo) in all the samples.New batteries were inserted; catheter was plugged into 3.17sw generator without sd card venclose treatment screen.And catheter was recognized with new batteries in all the samples.The catheter was functionally tested by completing three long and three short treatment cycle tests successfully with no errors observed.Catheter was re examined for any breaks, and none were found.The resistance was within specification in all the samples.Therefore, the investigation is unconfirmed for the reported red x.The root cause for the reported red x cannot be determined as the problem could not be reproduced labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D4 (unique identifier (udi) #), g3, h4, h6 (method, result, conclusion).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
VENCLOSE EVSRF CATHETER
Common Device Name
VENOUS CATHETER
Manufacturer (Section D)
VENCLOSE, INC.
2750 n. first street
2nd floor, #221
san jose CA 95131
Manufacturer (Section G)
VENCLOSE, INC.
2750 n. first street
2nd floor, #221
san jose CA 95131
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key24467801
Report Number3011879048-2026-00033
Device Sequence Number13157132
Product Code GEI
UDI-Device Identifier00858254006015
UDI-Public(01)00858254006015(11)240126(17)260110(10)074889457
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K160754
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/10/2026
Device Catalogue NumberVC10A256F100
Device Lot Number074889457
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/09/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by Manufacturer03/03/2026
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown